# SDR AALA202208236861

- Difficulty date: August 15, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR BEAM LOCATED AT BS 961 AND LBL 48. REPLACED FLOOR BEAM PER SRM 51-40-02-0G.
